# SDR SWAA2019101637938

- Difficulty date: September 23, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 20,716 hours, 9,086 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A0000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACH ANGLE CRACKED AT BS. 663, LBL 9. / REPAIRED ATTACH ANGLE IAW ER AND EA.
